MathSciNet Relay Station
MathSciNet bibliographic data
MR2208283 47D06 (41A25 45D05 45N05 47A53 47A58)
Shaw, Sen-Yen; Chen, Jeng-Chung Asymptotic behavior of $(a,k)$-regularized resolvent families at zero. Taiwanese J. Math. 10 (2006), no. 2, 531–542.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement